MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2010

A status report on drug-associated acne and acneiform eruptions.

Momin Saira B, Peterson Aaron, Del Rosso James Q

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Several drugs have been associated with the development of eruptions that may simulate acne vulgaris. These drugs include corticosteroids, epidermal growth factor receptor inhibitors, cyclosporine, anticonvulsants, antipsychotics, antidepressants, tumor necrosis factor-alpha (TNF-alpha) inhibitors, anabolic steroids, danazol, antituberculosis drugs, quinidine, azathioprine and testosterone. In some cases, the eruption is clinically and histologically similar to acne vulgaris while, in other cases, the eruption is clinically suggestive of acne vulgaris without any histologic information. Additionally, in other cases of drug-associated acneiform eruptions, despite clinical similarity, histologic features are not consistent with acne vulgaris.

Для цитирования: Momin Saira B, Peterson Aaron, Del Rosso James Q. A status report on drug-associated acne and acneiform eruptions.. Journal of drugs in dermatology : JDD. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.